# SDR CA970903014

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Vibraton Monitor
- Part number: 77700091
- Condition: Failed
- Location: Nr1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D, E

## Discrepancy

(CAN) NR1 ENGINE VIBRATION AT 5.0 UNITS ON TAKEOFF. TAKEOFF WAS REJECTED AND THE ENGINE WAS SHUTDOWN. NR1 ENGINE VIBRATION PICKUP CONNECTION WAS CLEANED, NR1 ENGINE VIBRRATION MONITOR AND VIBRATION INDICATOR (P/N 24-013074-1) WERE CHANGED. NR1 ENGINE CHECKED SERVICEABLE ON GROUND RUN AT HIGHER POWER SETTINGS
